# SDR A6WA201140057

- Difficulty date: January 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR INNER SKIN CHAFING R & R PREVIOUS FILLER IAW REO 601R-52-82-034.
